MathSciNet Relay Station
MathSciNet bibliographic data
MR946377 65N30 (76-08 76D07)
Brezzi, Franco; Douglas, Jim, Jr. Stabilized mixed methods for the Stokes problem. Numer. Math. 53 (1988), no. 1-2, 225–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement